Journal of Symplectic Geometry

Volume 5 (2007)

Number 3

Quantization of the Serre spectral sequence

Pages: 249 – 280

DOI: http://dx.doi.org/10.4310/JSG.2007.v5.n3.a1

Authors

Jean-Francois Barraud

Octav Cornea

Abstract

The present paper is a continuation of our earlier work. It explores how the spectral sequence introduced there interacts with the presence of bubbling. As consequences are obtained some relations between binary Gromov-Witten invariants and relative Ganea-Hopf invariants, a criterion for detecting the monodromy of bubbling as well as algebraic criteria for the detection of periodic orbits.

Full Text (PDF format)